My son , Chitraansh , was born on 20 Dec 2007 by Cezarian. He was having cough and cold from the first day of the birth. Doctors prescribed Nasoclear. Elders gave him domestic medicines. At the age of 7 months, when i was feeding him, he suddenly started shaking, body was bent, and his fever was 104 F. He was immidiately admitted to nearby hospital in ICU. His Blodd tests were done and was found allergic to Milk, Grass, Dust.
Montair 4 was given on regular basis, and another doctor prescribed Inhaler for breathing.
He has regular Cough, Cold.
In March 2011, ( at the age of 3.5 yrs) when he was playing at night, he had a seziure ,for around 45 sec. after 2 hrs, again he had sezuire for around 45 sec or more. He suddenly had a fever of 104 F or more. again he was admiitted to the same hospital and EEG, MRI, Blood Tests were done. Every report was normal. his blood countb was very less. That night he was given around 8 dozes of Paracetamole to decrease his temperature.
After 2 days, he was relieved from hospital, and was given Velparin 200 and Liv 52 on daily basis.
I gave both of the medicines for 15 days and then stopped them. In May 2011, again suddenly his temperature rose to 104 F and continued with high or mild fever till 1st September 2011. i visited many doctors, and finally he was given a vaccine "Vaxigrip" in September.
Valparin 200 , Liv 52, Montair 4 are still given on daily basis.
Kindly suggest me how long should i continue these medicines?
I heard and read about side effects of Valparin.
Chitraansh has become very aggressive and cry on very small matters.
I dont know what to do.
Please suggest me , if there is any homeopathic medicine in place of Valparin.....
what exactly happens to Chitraansh? why he had sudden high fevers?
How can i protect him from high fever and seizures?
Please suggest me.
Hi there. These are febrile seizures commonly in children less than 5 years of age. It is triggered by a fever and is usually encountered without any brain or spinal cord infection or other nervous system cause. Usually occur within first 24 hours, these are triggered by ear infections, viral upper respiratory infection, and are not indicative of any organic brain lesion or signal any future neurological sequelae. Your son is on valproic acid for seizure prophylaxis, montelucast for bronchial asthma and allergies. Usually febrile seizures affect till 5 years of age. Consult a pediatrician for assessment of his respiratory system and need for montair and for valproate. You just need to be cautious whenever there is fever until he grows to 5 years. Take care.
Thanx for ur concern. Plz let me know if there is nothing serious with him. Will he be relieved from this situation after 5 yrs of age?
Is there any homeopathic / ayurvedic substitute for Valparin?
Do Valparin really cause so many side effects?
Actually Chitraansh is very intelligent, but afer March 2011, he dont have concentration in studies? He does emotional blackmails to me...
May be i m extremely worried, but, his temperature raise suddenly, and i dont get a moment to handle it.
Will valparin effect positively?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.